# SDR SWIA2019111846771

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 41,443 hours, 35,814 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 601R1014072
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING PANEL 692BB HAS CHAFED GUIDE.  (C-CHECK) RO: 11/17/2019   BLENDED CHAFED DAMAGE ON RH WING PANEL 692BB GUIDES (IB AND OB) ,CHECKED AND FOUND OUT OF LIMIT IAW SRM. REPLACED BOTH (IB AND OB ) GUIDE PLATES WITH NEW PN 601R10140-72 AND -73 IAW SRM.
